# SDR SWAA2016071954064

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 62,702 hours, 36,870 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 63550101
- Part serial: 0260F
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SLIDE GAUGE BROKEN.   R & R SLIDE IAW MT.
